# SDR FDEA201111034732

- Difficulty date: November 3, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 50,508 hours, 17,704 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B364200000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241MF HAS A BROKEN CENTER AT CLEVIS ADAPTER CUT-OUT DEFECT   MEASURES 1" LONG.  FABRICATED REPLACEMENT FLOOR PANEL 241MF IAW DWG SRZ 25-005, REV J.
